MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. CMC POSTERIOR SPINE PACK; GENERAL SURGERY TRAY (KIT)

DEROYAL INDUSTRIES, INC. CMC POSTERIOR SPINE PACK; GENERAL SURGERY TRAY (KIT)
Model Number 89-10570
Medical Device Problem Codes Loss of or Failure to Bond (1068); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A user facility medwatch report (#(b)(4)) was received on 3/2/2023 raytecs in posterior spine pack faulty, the x-ray detectable strip is easily removed from raytec sponge.String came out while cleaning kerrison.A supplier corrective action request (scar) was issued to the raytec supplier meixin medical.The actual sample was not available to be returned to deroyal for evaluation.This investigation is ongoing at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.
 
Event or Problem Description
Raytecs in posterior spine pack faulty, the x-ray detectable strip is easily removed from raytec sponge.String came out while cleaning kerrison.
 
Additional Manufacturer Narrative
A user facility medwatch report (b)(4) was received on 3/2/2023 raytecs in posterior spine pack faulty, the x-ray detectable strip is easily removed from raytec sponge.String came out while cleaning kerrison.A supplier corrective action request (scar) was issued to the raytec supplier meixin medical.The actual sample was not available to be returned to deroyal for evaluation.The following root cause was determined by the supplier meixin medical: employee failed to remove the nonconforming product from the line.There was no inventory or work in process on hand to evaluate.The following corrective and preventive actions have been taken by meixin medical: add requirement to regularly monitor the temperature control device which will affect the ironing effect of the xr strip on to the sponge.Once deviation is noticed on the temperature control device, production should be stopped immediately, and the sponges produced before the deviation should be carefully checked.Retrain the employees on the document of mx/qa-gs-04 gauze mechanical folding procedure to enhance their quality awareness.Stress that the employees shall strictly follow the regular monitoring requirement on the temperature control device, to eliminate nonconformance.Production records were reviewed, and no issues were found.An inventory check of the gauze was made by deroyal, a total of 10 of the 5-19928 gauze was inspected, and no discrepancies were identified during the inspection.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
CMC POSTERIOR SPINE PACK
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
MDR Report Key16573720
Report Number3005011024-2023-00015
Device Sequence Number15241307
Product Code LRO
UDI-Device Identifier00749756363587
UDI-Public00749756363587
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K842648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number89-10570
Device Catalogue Number89-10570
Device Lot Number58388870
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/02/2023
Supplement Date Received by Manufacturer03/02/2023
Initial Report FDA Received Date03/20/2023
Supplement Report FDA Received Date03/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown